# SDR IPXA2025120335242

- Difficulty date: December 2, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 40,706 hours, 21,316 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Switch
- Part number: MS2452523
- Part serial: BNXXX
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED,  ATB.  CLIMBING OUT OF 13000 MAX SPEED ZIPPER WAS STUCK AT 267KTS, OVERSPEED INDICATION PERFORMED AIRSPEED UNRELIABLE CHECKLIST, ALL AIRSPEEDS MATCHED, RETURNED TO ONT. T/S IAW SSM 34-12-01 AND SSM 34-12-02 FOUND SWITCH (S10471) FAULTY.  R & R SWITCH IAW SWPM 20-83-00 & AMM 20-11-00.
